신이식 환자에서 발생한 헤르페스 식도염 1예
- 박성배; 강영우; 김현철; 조원현; 김형태; 박철희; 권건영
- Alternative Author(s)
- Park, Sung Bae; Kang, Young Woo; Kim, Hyun Chul; Cho, Won Hyun; Kim, Hyoung Tae; Park, Choal Hee; Kwon, Kun Young
- Publication Year
- Herpes simplex esophagitis usually occurs in immunocompromised or severely debilitated patients. Odynophagia and dysphagia are major symptoms and the prognosis of immunocompromised patients is variable. We present the case of a cadeveric donor renal transplantation recipient who developed herpes simplex esophagitis shortly after anti-rejection therapy. A 43-years-old female had cadaveric renal transplantation and following treatment with cyclosporine, prednisolone, mycophenolate mofetile. Twelve months later, renal insufficieny and proteinuria were developed. Allograft kidney biopsy showed some evidence of acute rejection. She was treated with 3 successive days of intravenous methylpredinisolone (500 mg/d) therapy and continued tapering of steroids. Two weeks later, she had oral cavity ulceration, odynophagia, dysphagia, epigastric pain, and nausea. Esophagoscopy reveals multiple confluent ulceration in the whole part of esophagus and biopsies showed the epithelial cell were enlarged with prominent nuclei. Immunohistochemically, the epithelial cell were positive with a monoclonal antibody to herpes simplex virus type 1. Treatment was started on intravenous ayclovir and changed to oral agent for 10 days. After treatment, her symptoms and repeat endoscopic findings were improved.
저자들은 신이식 후 지속적인 면역 억제제중인 환
자에서 급성거부반응으로 인한 대량의 스테로이드를 투여한 후에 발생한 헤르페스 식도염을 acyclovir 투여하여 치료한 1예를 보고하는 바이다.
- Authorize & License
- Files in This Item:
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.